Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online
Ask a Urologist   »  

Could this rash on my penis be a yeast infection?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1597 Questions
Question
Hi, I’ve had redness/irritation under the head of my penis for the past two weeks. I have had std tests and they’ve all come back negative. I have been using antifungal cream, which seems to help, but won’t clear it up completely. Could it possibly be bacterial? I am circumcised and 24 years old and I haven’t been diagnosed with diabetes, which I’ve heard could cause it. Should I use bacitracin on it?
Thu, 7 Jun 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. Suma Parinam 1 hour later
Brief Answer:
Urethritis or balanitis

Detailed Answer:
Hi,

Since STD already ruled out, I suspect simple friction causing this redness and irritation, called as balanitis inflammatory head of penis. application of simple moisturizer would help. avoid masturbation and intercourse till it Southend alternative you can apply aloe Vera gel available at stores.
Next is to check for UTI with urine microscopy causing end urethritis. In such a case need antibiotics if proven.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor